# SDR FDEA202310151765

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-300
- Aircraft serial: 63112
- Aircraft time: 6,434 hours, 3,300 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NARRATIVE: #2 ENGINE PYLON INBOARD SKIRT BEAM, FORWARD SHEER TIE CRACKED. CORRECTIVE ACTION: 0000280794 : SHAEFFER, DAVID C - 15-OCT-2023 04:45  REPLACED CRACKED SHEAR TIE ANGLE REF B767 BAE DWG 313T3310
